# SDR TWAA0014804

- Difficulty date: September 16, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- Aircraft time: 78,041 hours, 83,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 993, LONGERON 23R, THE SKIN WAS PILLOWED IN A 2 IN BY 2 IN AREA.  REMOVED END FITTING.  TREATED CORROSION PER SRM 51-10-3.  INSTALLED NEW END FITTING PER SRM 51-30-2 AND 51-30-5.
